# SDR AMTA200800149

- Difficulty date: February 25, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO CDU DISPLAY BLANK.  SELECTING ALTN FMC CORRECTS THE FAULT.  PERFORMED FMC BITE PROCEDURE, IAW 34-61-00.  COULD NOT DUPLICATE, OPS CK GOOD.  (K)
